# SDR 05FDEA04093

- Difficulty date: December 3, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N424FE
- Make and model: Airbus A310
- Aircraft serial: 241
- Aircraft time: 33,767 hours, 23,499 cycles
- Engine: Ge CF680A3
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMIS  424     51-00  0007102  27SEP05  MC1  CLOSE R  MOD TYPE Y MOD NO. 9-AGING-INSP REV NO.  PS PT1  AGING AIRPLANE SAFETY RULE (AASR) 14CFR 121.368, 121  .370A  COMPLY WITH AGING 9-AGING-INSP REV NO.  POS PT1  ENT BY: 067708  INFO 30NOV05  21:26  MC1 R    DISCREPANCY (N0497):  PREVIOUS REPAIR INSTALLED AT FUSELAGE LT SIDE AT STA 2231 TO STA 2251, FR39,   STR 35LH. UNABLE TO DETERMINE APPROVED REPAIR DATA AT TIME OF AIRCRAFT INSPECTION   NEED EVALUATION FOR MAJOR/MINOR CLASSIFICATION AND APPROVED REPAIR DATA. **S/D COMING**
